Research Repository

H∞ filtering for discrete-time Markov jump systems with unknown transition probabilities

Luan, X, Zhao, S, Shi, Peng and Liu, F (2013) H∞ filtering for discrete-time Markov jump systems with unknown transition probabilities. International Journal of Adaptive Control and Signal Processing, 28 (2). 138 - 148. ISSN 0890-6327

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: H-infinite filtering
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 24 Jan 2016 22:13
Last Modified: 17 Sep 2019 00:19
URI: http://vuir.vu.edu.au/id/eprint/29902
DOI: https://doi.org/10.1002/acs.2396
ePrint Statistics: View download statistics for this item
Citations in Scopus: 23 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar